# SDR DALA2022041302586

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 48,625 hours, 24,781 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 - AREA OF CORROSION IN AFT CARGO ON STGR 42 RH AT FR60. CORRECTIVE ACTION: REMOVED DAMAGED SECTION OF STRINGER AND REPLACED STRINGER IN AFT CARGO ON STR 42 RH BETWEEN FR 59 TO FR 61 IAW AIRBUS 319 SRM 53 -00-13.(2193329)
